# SDR 96ZZZM347

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE VIBRATION WENT TO 1.5, RETARDED THRUST LEVER AND IT STAYED AT 1.5.  NO VIBES FELT OR ABNORMAL INDICATIONS. 10 MINUTES LATER TGT WENT TO 1000 DEGREES, CREW SHUT DOWN ENGINE.  DIVERTED TO ATW.  REMOVED AND REPLACED NR 3 ENGINE.
